# SDR IPXA2024110601614

- Difficulty date: October 12, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,458 hours, 26,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE STR 3 REPAIR ANGLE FOR THE APU INLET STRUCTURE, PILOTS DO NOT LINE UP WITH EXISTING HOLE LOCATIONS. WORKED PER VT-MAE EA 757-5380-27-A3714, REV- AND EO-91939-REQ1.
